Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Increased Anxiety And Insomnia After Increasing Imuran And Tracleer Dose?

Hello, my name is Barbara, and I have pulmonary hypertension and Lupus. I am presently taking Imuran and Tracleer (Bosentan). I have been experiencing increased anxiety and insomnia since raising the dose. Can you tell me if any of these meds have cognitive side effects? I have been prescribed 10 mg lexapro for the anxiety
Wed, 31 Dec 2014
Report Abuse
Psychiatrist 's  Response
Hello mam, your symptoms of increase in anxiety and insomnia have low chances of relationship with increase in dose of imuran and bosentan. The anxiety could be a indirect manifestation of pulmonary hypertension. These medications have very low chances of cognitive side effects. I usually recommend such patients etizolam as this will take care of anxiety and doesent cause sedation so that you can do your daily rotine work properly. Hope this will help. thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Lexapro


Loading Online Doctors....
What Causes Increased Anxiety And Insomnia After Increasing Imuran And Tracleer Dose?

Hello mam, your symptoms of increase in anxiety and insomnia have low chances of relationship with increase in dose of imuran and bosentan. The anxiety could be a indirect manifestation of pulmonary hypertension. These medications have very low chances of cognitive side effects. I usually recommend such patients etizolam as this will take care of anxiety and doesent cause sedation so that you can do your daily rotine work properly. Hope this will help. thanks.